# SDR CALA2017081402707

- Difficulty date: August 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 77,236 hours, 29,180 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230398201
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE FRAME 29 BETWEEN STRINGERS 42 - 43R HAS A SURFACE CORROSION. FOUND TO BE OUT OF LIMITS IAW SRM 51-73 -11, AND DRAWING D53230398.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51- 42-11 PAR 2E.
